# SDR UALA2011111506243

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 3340 · Exterior Lighting
- Part: Terminal Block
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CABIN STA 654, RIGHT WING ILLUMINATION LIGHT HAS LOOSE TERMINAL BLOCK AND SHOWS SIGNS OF ARCING.  RMV'D & RPLC'D RT WING ILLUMINATION LIGHT TERMINAL BLOCK IAW CMM EL-60-33-44-09 AND B767 AMM 33-41-00.  OPS CHECKS GOOD IAW B767 AMM.
